Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes heavy bleeding after having a epidural steroid injection in lumbar area?

I m about 2 years post-menopausal and I had an epidural steroid injection in my lumbar region. Just a couple of days later I started spotting and today I am heavy bleeding. I ve read a study on the government health site that sometimes (rarely) that post-menopausal women can have vaginal bleeding due to a epidural steroid injection. Have you heard of that happening?
Thu, 9 Jun 2016
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, you have not mentioned what injection you have taken, although heavy bleeding in menopause is likely and it may not be due to the epidural injection hope this information helps.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
What causes heavy bleeding after having a epidural steroid injection in lumbar area?

HI Well come to HCM I really appreciate your concern, you have not mentioned what injection you have taken, although heavy bleeding in menopause is likely and it may not be due to the epidural injection hope this information helps.